# SDR QR9R2024010400001

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721629407
- Aircraft time: 3,331 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267YA02
- Part serial: 6556
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING ENGINE RUN-UP, PILOT'S ND FLICKERED ON AND OFF BEFORE FAILING. REMOVED AND REPLACED SMD 45; CONFIGURATION AND MOC SUCCESSFULLY COMPLETED.
